| Catalog Number |
670150 |
| Medical Device Problem Codes |
Contamination (1120); Material Discolored (1170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that there was severe contamination and discoloration in the cannula material after five days of being in the patient.There was patient involvement, and no patient harm/adverse event reported.
Additional Manufacturer Narrative
Device evaluation: one device received for device analysis.Service history review identified the complaint was not related to a previous service of the device within the review period.Functional testing and visual inspection performed during analysis.It was found that there was some discoloration on device.The customer reported complaint of contamination could not be confirmed.The probable cause could not be determined.